A generalized method for analysis of three-dimensional extrusion of arbitrarily-shaped sections

Cited 44 time in webofscience Cited 0 time in scopus
  • Hit : 654
  • Download : 246
Publisher
Elsevier Limited
Issue Date
1986
Language
English
Article Type
Article
Citation

INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, v.28, no.8, pp.517 - 534

ISSN
0020-7403
URI
http://hdl.handle.net/10203/2794
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 44 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0